Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I have erection problem, please suggest

my age is 51 years. now a days, due to erection problem, i can not insert the penis in vagina. kindly prescribe me some medicines. my bp is normal. no sugar. weight 59 kg.
Asked On : Thu, 5 May 2011
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Abdul majeed,thanks for posting your query.First of all it is important know the reason for this.You should get your lipid profile and blood sugar checked and go for routing check up with your doctor.After that if every thing is normal you can take tablets like viagra in consultation with your doctor.bye.
Answered: Thu, 5 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
due to age erection can reduce
as u have no disease
u can take tab sildanafile one hr before sex
it has excellent result.
if use properly it has no side effect
do exercise and eat more fruits and green vegs
drink more water
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor